# SDR YENA200684

- Difficulty date: October 27, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N543JB
- Make and model: Airbus A320-232
- Aircraft serial: 1823
- Aircraft time: 17,902 hours, 6,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D5211052200100
- Condition: Failed
- Location: Pax Door Slide
- Part time: 17,902 hours, 6,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON C4.01 CHECK.  WHILE PERFORMING JOB CARD 521000-04-1 POSITION 841 TASK CARD.  THE TELESCOPING END OF THE GIRT BAR DOES NOT DECREASE IN LENGTH WHEN THE TRIGGER IS PUSHED AT PASSENGER/CREW DOOR.  REPLACED GIRT BAR AT PASSENGER/CREW DOOR 841 IAW AMM 25-62-44 PAGE 411, FIG 404.
